# SDR SWAA2022021112226

- Difficulty date: April 23, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 49,007 hours, 30,740 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Ecs Bay Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STIFFENER ON FWD SIDE OF BS663 RBL 8 IS CRACKED AT WL 160 / REMOVED AND REPLACED HORIZONTAL STIFFENER ON FWD SIDE OF BS 663 RBL8 WL160 IAW SRM 51-40-02 AND DWG 111A1000.
